# SDR IPXA13578693

- Difficulty date: May 7, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 27,756 hours, 18,963 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N53152
- Condition: Corroded
- Location: Bs 88 Lbl 26-45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-15, MAIN DECK FLOOR STRUCTURE CORRODED AT TWO NUT PLATES UNDER FLOOR PANEL 231-XWF.  REPAIRED IAW REO NR G16271, REV "A".
